MathSciNet Relay Station
MathSciNet bibliographic data
MR1332439 (96a:76069) 76M20 (76D05)
Li, Ming; Tang, T.; Fornberg, Bengt A compact fourth-order finite difference scheme for the steady incompressible Navier-Stokes equations. Internat. J. Numer. Methods Fluids 20 (1995), no. 10, 1137–1151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement